# SDR QR9R2024100800007

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 07720219149
- Aircraft time: 4,493 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081072
- Part serial: P2785
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING RUN-UP, #2 VOLTAGE INDICATOR SPIKED TO 32V WITH RED UNDERLINE AND SINGLE WARNING GONG. ONLY RIGHT SIDE MASTER CAUTION INDICATION CAME ON. REMOVED AND REPLACED STARTER GENERATOR IAW AMM 24-30-00, 4-2. MOC OK IAW AMM 05-60-00, 6-12.
